Couldn't find what you looking for?

TRY OUR SEARCH!


Since I have terrible chronic pains, and anything else worked out, doctors prescribed me a Duragesic. I started to use that 7 days ago but then I heard in hospital something that made me worry. Something like all healthcare professionals, caregivers or anyone who comes in contact with an affected path from this lot may be at risk. That skin should be exposed with water only without using soap. If that is true, what kind of medicine is that and is it dangerous for me too?

Loading...


Duragesic, fentanyl transdermal system, patches is used to treat moderate to severe chronic pain. Small percentage of these patches may leak medication along one edge. If medication leaks from the patch, patients can get too much or too little medication. Exposure to too much Duragesic can occur if it leaks directly onto the skin and the body absorbs a higher then intended amount. This kind of overexposure may cause sedation, nausea, drowsiness etc. Also potentially life-threatening complications are included. If Duragesic leaks out, there may not be enough to provide adequate pain control and patient may experience withdrawal symptoms. Sweating, sleeplessness and abdominal discomfort are included. Users of Duragesic patches are warned to avoid exposure to external heat sources such as heating pads and electric blankets, hot tubs, heat lamps etc. because of potentional for temperature-dependent increases in fentanyl release that may lead to an overdose.
Reply

Loading...